# SDR KBM2003F00101

- Difficulty date: November 17, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 5070020910
- Part serial: 157
- Condition: Inoperative
- Location: Turn Coordinator
- Part time: 1,140 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN INDICATOR IS INOPERATIVE.  INSTALLED SERVICEABLE TURN CORDINATOR.
